MathSciNet Relay Station
MathSciNet bibliographic data
MR1961201 (2004e:65046) 65F15 (15A18 49N10)
Mehrmann, Volker; Watkins, David Polynomial eigenvalue problems with Hamiltonian structure. Electron. Trans. Numer. Anal. 13 (2002), 106–118 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement